Skip navigation

Please use this identifier to cite or link to this item:
Title: Means of iterates
Authors: Draga, Szymon
Morawiec, Janusz
Keywords: Continuous solution; Iterate; Polynomial-like iterative equation
Issue Date: 2019
Citation: Aequationes Mathematicae, Vol. 93, no. 1 (2019), s. 21-35
Abstract: We determine continuous bijections f, acting on a real interval into itself, whose k-fold iterate is the quasi-arithmetic mean of all its subsequent iterates from f0 up to fn (where 0 k n). Namely, we prove that if at most one of the numbers k, n is odd, then such functions consist of at most three affine pieces.
DOI: 10.1007/s00010-018-0550-y
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Draga_Means_of_iterates.pdf494,34 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons